# SDR AALA2020022769021

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 57,575 hours, 17,749 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: GROUNDED: RIGHT WING LEADING EDGE SLAT #6 INBOARD TRAILING EDGE DELAMIINATED. REPAIRED SLAT PER AARD 57-43-01-1 REPAIR 1.
